MathSciNet Relay Station
MathSciNet bibliographic data
MR2128702 (2005k:42052) 42B25
Melas, Antonios D. The Bellman functions of dyadic-like maximal operators and related inequalities. Adv. Math. 192 (2005), no. 2, 310–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement